Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Ciprofloxacin Sux

Posted May 08 2009 11:39pm

I have spent the last week on Ciprofloxacin 1000m.g daily. It makes me feel like crap. It must be working as my urine isn't so aromatic.But differentially compared to my symptoms before taking it I cannot tell. I feel gross, disgusting, foul, lecherous.

I feel nauseated with occasional vomiting, increased diarrhoea, stomach cramps to rock your socks off, headachy, and extremely lethargic, and I get all flushy(no not menopausal).
To be able to continue taking it I am on Cyclazine, Amphotericin
, Paracetamol, and D.H,C.
So I spent Christmas just chilling. Doing absolutely nothing at home. It was great, I didnt feel like socialising anyway. So I'm not sure of the benefits right now, and I am fighting an inner battle to stop taking them. I pretty much feel this way with an infection.
Maybe I could take some of the Amateur Transplants paracetamoxyfrusybendroneomycin. An all in one tablet to cure ones woes.
I am due my next dose, and after another languorous trip to the loo I am looking at the box with complete hatred.
I cant take the submarine sized pill until the nausea abates and my stomach
slips back from my mouth to its normal position. What the hell my font keeps changing on me.
I read all the amazing and wonderful side effects which would if listed would clearly send this post to the bottom of the page. I needed to reassure myself that it was normal to feel like gobshite.

Its a fine balancing act, take them and feel like a digs dinner, or risk getting sepsis, and feeling like a dogs dinner.
I would rather have neither. But I have to look at my long term goal, getting back to work, so I will take the bloody pills, and love the toilet for a few more days, or until I pass out from dehydration.
P.S are you supposed to get temperatures while on anti-biotics? I thought the opposite would happen. uuum confused.
Post a comment
Write a comment:

Related Searches